Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Getting pins and needle sensation in legs, arms, face. Due to rapid heart beat with anxiety?

Hi, My name is Nicole 27 yrs old from South Africa. I havr just come back from the doctor after havin an ECG done. I have been getting pins and needles in my legs, arms and now my face. Could this be from a rapid heartbeat mixed with anxiety? Im a stressed person when it comes to my health, and i think the more worrying I do the more symptoms occure, i have been put on Xanor and Purr -Blokam my Doctor says if the pins and needles do not go away By this saturday i wmust go back to him.
Asked On : Sun, 2 Dec 2012
Answers:  1 Views:  159
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Welcome to HCM
anxiety will increase the heart rate ,and anxiety related problems are more common in this age group ,
be relax ,
organize your work , study ,earning and expense to reduce your stress ,
do regular walking ,
do stress relaxing yogas ,
eat healthy food ,
avoid tobacco use in any form ,
limit your alcohol intake ,
say big NO to any addiction ,
take care
Answered: Wed, 5 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor